Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 96, Number 1

All articles in this issue are freely accessible.

Decomposition theory for lattices without chain conditions
R. P. Dilworth and Peter Crawley.
Trans. Amer. Math. Soc. 96 (1960), 1-22
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0118690
Some problems concerning Kummer’s congruences for the Euler numbers and polynomials
L. Carlitz and Jack Levine.
Trans. Amer. Math. Soc. 96 (1960), 23-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0115971
Sequences generated by iteration
W. J. Thron.
Trans. Amer. Math. Soc. 96 (1960), 38-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117462
A class of differential-functional systems. I
Robert B. Kelman.
Trans. Amer. Math. Soc. 96 (1960), 54-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0146487
On the cohomology of the real Grassmann complexes and the characteristic classes of $n$-plane bundles
Emery Thomas.
Trans. Amer. Math. Soc. 96 (1960), 67-89
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0121800
On uniqueness theorems for ordinary differential equations and for partial differential equations of hyperbolic type
J. B. Diaz and W. L. Walter.
Trans. Amer. Math. Soc. 96 (1960), 90-100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120451
The stable suspension of an Eilenberg-MacLane space
W. D. Barcus.
Trans. Amer. Math. Soc. 96 (1960), 101-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0116330
On the Gauss curvature of minimal surfaces
Robert Osserman.
Trans. Amer. Math. Soc. 96 (1960), 115-128
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0121723
On the inverse limit of Euclidean $N$-spheres
Morton Brown.
Trans. Amer. Math. Soc. 96 (1960), 129-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0119182
On the dimensions of the irreducible modules of Lie algebras of classical type
Charles W. Curtis.
Trans. Amer. Math. Soc. 96 (1960), 135-142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0116073
The bilinear relation on open Riemann surfaces
Robert D. M. Accola.
Trans. Amer. Math. Soc. 96 (1960), 143-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0125216
On absolutely convergent exponential sums
Leon Brown, Allen Shields and Karl Zeller.
Trans. Amer. Math. Soc. 96 (1960), 162-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0142763
American Mathematical Society